# SDR MASA200800355

- Difficulty date: April 30, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 7,458 hours, 5,929 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2821 LGB-PHX - EMERGENCY EXIT SIGN ROW 15 AND 16 FORWARD PORTION INOP.  MX RESECURED CONNECTOR TO SIGN, OPS CHECK GOOD.
